Alert archive / Virginia / Areal Flood Warnings in 2021
Areal Flood Warning 13, NWS Wakefield, VA
NWS Wakefield, VA issued this areal flood warning at Jun 11, 2021, 4:53 PM EDT for Lancaster County, Northumberland County, Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2021, 4:53 PM EDT (20:53 UTC)
- Expired
- Jun 11, 2021, 9:08 PM EDT
- In force
- 4 hr
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Norfolk radar (KAKQ), 104 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
114
WGUS41 KAKQ 112053
FLWAKQ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wakefield VA
453 PM EDT Fri Jun 11 2021
VAC103-133-120245-
/O.NEW.KAKQ.FA.W.0013.210611T2053Z-210612T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lancaster VA-Northumberland VA-
453 PM EDT Fri Jun 11 2021
The National Weather Service in Wakefield has issued a
* Flood Warning for...
Lancaster County in eastern Virginia...
Northumberland County in eastern Virginia...
* Until 1045 PM EDT.
* At 453 PM EDT, Local law enforcement continues to report that
numerous roads are flooded or washed out across the warned area.
While the heaviest rain has now ended, between 3 and 6 inches of
rain, with locally higher amounts, fell earlier today. Use extreme
caution if you must travel across the warned area.
* Some locations that will experience flooding include...
Kilmarnock, Fair Port, Callao, Lancaster, White Stone, Wicomico
Church, Heathsville, Morattico, Regina, Browns Store, Beanes
Corner, Brook Vale, Rehoboth Church, Howland, Alfonso, Lively,
Avalon, Lara, Edwardsville and Christ Church.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3803 7652 3797 7641 3789 7621 3777 7625
3775 7628 3769 7627 3767 7629 3763 7626
3760 7626 3759 7635 3764 7647 3764 7653
3772 7656 3778 7664 3783 7658 3784 7651
3787 7655 3793 7656 3797 7663 3800 7662
$$
Butner1 follow-up statement
753
WGUS81 KAKQ 120108
FLSAKQ
Flood Statement
National Weather Service Wakefield VA
908 PM EDT Fri Jun 11 2021
VAC103-133-120118-
/O.CAN.KAKQ.FA.W.0013.000000T0000Z-210612T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lancaster VA-Northumberland VA-
908 PM EDT Fri Jun 11 2021
...FLOOD WARNING IS CANCELLED FOR LANCASTER AND NORTHUMBERLAND
COUNTIES...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3803 7652 3797 7641 3789 7621 3777 7625
3775 7628 3769 7627 3767 7629 3763 7626
3760 7626 3759 7635 3764 7647 3764 7653
3772 7656 3778 7664 3783 7658 3784 7651
3787 7655 3793 7656 3797 7663 3800 7662
$$
JMWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this areal flood warning went out at Jun 11, 4:28 PM EDT, 25 minutes earlier.
Area forecast discussion, Jun 11, 4:28 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
428 PM EDT Fri Jun 11 2021
.SYNOPSIS...
A frontal boundary will slowly drift south across the
area this evening into tonight. The front eventually drifts south of
the region on Saturday. High pressure briefly builds into the area
late Saturday into Sunday. Another front approaches from the west
Sunday and crosses the region Monday morning.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
As of 315 PM EDT Friday...
Latest analysis shows a backdoor cold front stalled/slowly creeping
south across the northern forecast area. In the vicinity of the
front, across the Northern Neck, very heavy rainfall persists (2-3"+
per hour rates). Multiple Flash Flood Warnings have been issued this
morning/afternoon as a result of the heavy rainfall over the
Northern Neck. North of the boundary, cool conditions/stratiform
persist with mainly a east to northeast wind. South of the boundary,
some breaks in the clouds have allowed for instability to increase
(MLCAPE 1000 to 1500 J/kg). In addition, PWs remain near record high
values for early June (2.0-2.25") and mid level wind fields remain
weak. As a result, showers and storms with very heavy rain will
continue to develop along/south of the front this afternoon and
evening leading to additional flash flooding issues. CAMs continue
to highlight areas along and just south of I-64 as the greatest area
of concern for heavy rain/flooding as we head through the afternoon
into the first half of tonight.
The backdoor front slowly sags south tonight with the heaviest
rain/storms waning by midnight. The front lingers near the VA/NC
border later tonight, leading to continued unsettled conditions into
early Sunday morning. Lows tonight will mainly range from the mid
60s north to the upper 60s to lower 70s south.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
As of 315 PM EDT Friday...
The highest precipitation chances shift south during the day
Saturday with generally dry conditions for the northern half of the
forecast area and lingering shower/storm chances across the southern
half of the area. Overcast, dreary, conditions to start the day on
Saturday with some clearing as we head into Saturday afternoon.
Cooler Saturday with highs only in the mid to upper 70s (low 80s
near the Albemarle Sound). Dry conditions Saturday night into the
first half of Sunday as weak high pressure builds across the region.
Lows on Saturday night will range from the low to mid 60s. Another
cold front approaches the region from the west on Sunday afternoon,
with the highest rain chances mainly across far western portions of
the area Sunday afternoon/evening. Models generally have the front
weakening as it approaches and crosses the region Sunday night, thus
do not have much in the way of PoPs with the frontal passage. Warmer
temperatures on Sunday ahead of the front with highs in the upper
70s near the canst to mid to upper 80s inland. Lows Sunday
night generally in the low to mid 60s.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 315 PM EDT Friday...
A digging upper trough settles in for Monday night through Wednesday
of next week resulting in an unsettled pattern and continued chances
for showers and a few storms Monday night through Wednesday. A front
pushes south Monday night and models agree with precip crossing area
overnight and into Tuesday morning. The front hangs on over NE NC
and southeast VA resulting in slight chance to low chance POPs
through Tuesday and into Wednesday. Overall QPF amounts do not look
high, but some areas of heavy rainfall may be possible over NE NC.
GFS is producing more QPF versus the ECMWF. By Wed evening it looks
like conditions dry out in the east and precip pushes father to the
south and offshore as a stronger front pushed through. Drier for the
latter half of next week.
Temperature start out in the mid 80s Mon and Tue, but with a
stronger cold front pushing through Tuesday evening, high Wed will be
a little lower in the lower 80s. Temps rebound later next week back
to around 90 come Friday.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
As of 130 PM EDT Friday...
MVFR to IFR conditions expected through much of the 18z TAF
period. A boundary is draped over northern portions of the
region and will slowly drop south this afternoon through
tonight. North of the boundary, widespread IFR ceilings and
light to moderate rain showers. South of the boundary, primarily
MVFR ceilings, with showers and thunderstorms expected to
develop later this afternoon. Showers/storms will increase in
coverage later this afternoon and evening, causing periods of
IFR VSBYS. IFR ceilings and on and off rain showers are
expected tonight into Saturday morning behind the front.
Outlook: Scattered showers and storms still possible Sat
afternoon into Saturday evening at the southern TAF sites.
Conditions improve to VFR Saturday night through the remainder
of the weekend.
&&
.MARINE...
As of 425 PM EDT Friday...
Have started the SCA for the northernmost coastal waters. SCAs
will gradually expand in coverage from N to S tonight with all
northern waters included by Sat morning. SCAs expand by Sat
morning for the lower Ches Bay, mouth of the Bay, Currituck
Sound, and southern coastal waters. SCAs will taper off from N
to S late Sat into Sat night. Will have to monitor the Lower
James for the potential of briefly reaching SCA winds Sat in
future updates.
A weak E/W oriented cold front is draped across the northern
coastal waters and will gradually sink S through the evening.
Meanwhile, a weak surface low will ride along the front, exiting
off the coast later tonight. E winds are generally 10 to 15 kt
this afternoon but will gradually become NE late tonight as the
low moves offshore, increasing to 15 to 20 kt across the
northern coastal waters late. By Sat, winds become 15 to 20 kt
across all coastal waters, the Lower Bay, and Currituck Sound.
Winds gradually subside late Sat afternoon/evening, dropping
below SCA criteria. Low pressure lingers offshore through Mon
with a weak cold front crossing Mon followed by a stronger cold
front Tues which will likely hang up offshore through the
middle of the week.
Seas will be increasing from N-S corresponding to the rise in
ENE winds. Seas are currently 3-5 ft in the northern coastal
waters and 2-3 ft in the southern coastal waters. Expect 4-5 ft
seas to spread over all coastal waters by Sat with 5-6 ft seas
in the southernmost waters possible late in the day. Seas will
gradually subside late Sat into Sun from N to S. Waves 1-2 ft
through this afternoon, increasing to 2-3 ft late tonight into
Sat for the northern and middle Ches Bay and 3-4 ft in the
southern Ches Bay with a brief period of 5 ft waves at the mouth
of the bay Sat afternoon.
All local beaches will have a moderate risk of rip currents
Sat and Sun.
&&
.TIDES/COASTAL FLOODING...
Due to persistent and even increasing onshore winds through
tonight, tidal departures are expected to slowly rise. Have
issued a Coastal Flood Advisory for Westmoreland,
Northumberland, and Dorchester counties for the next high tide
cycle tonight with minor flooding possible. Have issued a
Coastal Flood Statement for the next high tide cycle tonight for
Somerset and Wicomico counties in Maryland and for Accomack
county in Virginia for the potential of isolated flooding.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Coastal Flood Advisory from 11 PM this evening to 5 AM EDT
Saturday for MDZ021.
NC...Flash Flood Watch until midnight EDT tonight for NCZ012>017-
030>032-102.
VA...Flash Flood Watch until 8 PM EDT this evening for VAZ048-062-
064-075>078-083>086-509>512-517>522.
Flash Flood Watch until midnight EDT tonight for VAZ060-061-
065>069-079>082-087>090-092-093-095>098-513>516-523>525.
Coastal Flood Advisory from 11 PM this evening to 6 AM EDT
Saturday for VAZ075-077.
MARINE...Small Craft Advisory from midnight tonight to 10 PM EDT
Saturday for ANZ654.
Small Craft Advisory from 10 AM Saturday to 5 AM EDT Sunday
for ANZ656.
Small Craft Advisory until 6 PM EDT Saturday for ANZ650.
Small Craft Advisory from 7 PM this evening to 7 PM EDT
Saturday for ANZ652.
Small Craft Advisory from 10 AM Saturday to 11 AM EDT Sunday
for ANZ658.
Small Craft Advisory from 7 AM to 11 PM EDT Saturday for
ANZ634.
Small Craft Advisory from 10 AM to 4 PM EDT Saturday for
ANZ632.
Small Craft Advisory from noon to 8 PM EDT Saturday for ANZ633.
&&
SYNOPSIS...AJB
NEAR TERM...AJB
SHORT TERM...AJB
LONG TERM...JAO
AVIATION...AJB
MARINE...RMM
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jun 11, 3:57 PM EDT, 56 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 357 PM EDT Fri Jun 11 2021 VAZ048-062-064-076-078-083>086-509>512-517>522-122000- Fluvanna-Goochland-Caroline-Richmond-Lancaster-New Kent-Gloucester- Middlesex-Mathews-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western King William-Eastern King William- Western King and Queen-Eastern King and Queen-Western Essex- Eastern Essex- 357 PM EDT Fri Jun 11 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Virginia, east central Virginia, eastern Virginia and north central Virginia. .DAY ONE...Through tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ012>017-030>032-VAZ060-061-065>069-079>082-087>090-092-093- 095>097-513>516-523>525-122000- Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck- Bertie-Chowan-Perquimans-Prince Edward-Cumberland-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-Dinwiddie-Prince George- Charles City-Greensville-Sussex-Surry-James City-Southampton- Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- York-Newport News-Hampton/Poquoson- 357 PM EDT Fri Jun 11 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, east central Virginia, south central Virginia and southeast Virginia. .DAY ONE...Through tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ102-VAZ098-122000- Eastern Currituck-Virginia Beach- 357 PM EDT Fri Jun 11 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for northeast North Carolina and southeast Virginia. .DAY ONE...Through tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ025-VAZ099-100-122000- Maryland Beaches-Accomack-Northampton- 357 PM EDT Fri Jun 11 2021 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for southeast Maryland, eastern Virginia and southeast Virginia. .DAY ONE...Through tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. MODERATE RIP CURRENT RISK. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ022>024-122000- Wicomico-Somerset-Inland Worcester- 357 PM EDT Fri Jun 11 2021 This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...Through tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ021-122000- Dorchester- 357 PM EDT Fri Jun 11 2021 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM EDT SATURDAY... This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...Through tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. VAZ075-077-122000- Westmoreland-Northumberland- 357 PM EDT Fri Jun 11 2021 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT SATURDAY... This Hazardous Weather Outlook is for east central Virginia and eastern Virginia. .DAY ONE...Through tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 11, 4:35 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
435 PM EDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM FLASH FLOOD 1 SW ETHEL 37.98N 76.80W
06/11/2021 RICHMOND VA DEPT OF HIGHWAYS
ROUTE 621 / CHESTNUT HILL RD FLOODED NEAR
MILL POND RD.
&&
JOLocal storm report, Jun 11, 4:38 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
438 PM EDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FLASH FLOOD 2 WSW MONTROSS 38.08N 76.85W
06/11/2021 RICHMOND VA DEPT OF HIGHWAYS
ROUTE 638 / CHINA HILL ROAD FLOODED FROM
SNYDER RD TO NEWLAND RD.
&&
JOLocal storm report, Jun 11, 4:40 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
440 PM EDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FLASH FLOOD 1 ESE FONESWOOD 38.10N 76.89W
06/11/2021 RICHMOND VA DEPT OF HIGHWAYS
ROUTE 623 AT FINCHES HILL RD FLOODED.
&&
JOLocal storm report, Jun 11, 4:42 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
442 PM EDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM FLASH FLOOD 1 NNW OAK GROVE 38.20N 77.01W
06/11/2021 WESTMORELAND VA DEPT OF HIGHWAYS
FERRY LANDING ROAD FLOODED.
&&
JOLocal storm report, Jun 11, 4:47 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
447 PM EDT FRI JUN 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM FLASH FLOOD 2 WSW MULCH 37.90N 76.60W
06/11/2021 RICHMOND VA DEPT OF HIGHWAYS
ROUTE 616 FLOODED AT OAKLAND RD.
&&
JOSpecial weather statement, Jun 11, 4:50 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Wakefield VA
450 PM EDT Fri Jun 11 2021
VAZ082>084-090-518-520-523-112130-
Charles City-New Kent-Eastern King William-Eastern King and
Queen-York-Gloucester-James City-
450 PM EDT Fri Jun 11 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL
GLOUCESTER...SOUTHEASTERN KING AND QUEEN...NORTHEASTERN CHARLES
CITY...NORTHWESTERN YORK...NEW KENT AND NORTHERN JAMES CITY
COUNTIES...
At 450 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Shacklefords to Adkins Store.
Movement was southeast at 15 mph.
Wind gusts in excess of 40 mph are possible with these storms.
Rainfall amounts of up to 1 inch are possible with these storms.
Locations impacted include...
New Kent, West Point, Roxbury, Norge, Toano, Ruthville, Providence
Forge, Holdcroft, Barhamsville, Shacklefords, Eltham, Chickahominy
Shore, Croaker, Mountcastle, Lanexa, Mattaponi, Ewell, Colonial
Downs, Warren Mill and Clancie.
If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.
LAT...LON 3746 7666 3746 7668 3744 7669 3744 7670
3739 7665 3734 7664 3730 7697 3749 7718
3761 7669
TIME...MOT...LOC 2050Z 302DEG 12KT 3750 7667 3740 7708
MillerThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:15 PM EDT | Areal Flood Advisory | AKQ | Isle of Wight, City of Chesapeake, City of Portsmouth, City of Suffolk | 3 hr |
| Jun 10, 8:17 PM EDT | Special Weather Statement | AKQ | Richmond | 43 min |
| Jun 10, 8:30 PM EDT | Areal Flood Advisory | AKQ | Surry | 3 hr |
| Jun 10, 8:43 PM EDT | Special Weather Statement | AKQ | Lancaster, Northumberland | 47 min |
| Jun 10, 8:50 PM EDT | Areal Flood Advisory | AKQ | Henrico, City of Richmond | 115 min |
| Jun 10, 8:54 PM EDT | Flash Flood Warning | AKQ | Hanover | 3 hr |
| Jun 10, 9:15 PM EDT | Flash Flood Warning | AKQ | Henrico, City of Richmond | 90 min |
| Jun 10, 9:32 PM EDT | Areal Flood Advisory | AKQ | Henrico | 118 min |
| Jun 10, 10:22 PM EDT | Special Weather Statement | AKQ | Fluvanna, Goochland, Louisa | 83 min |
| Jun 10, 11:50 PM EDT | Special Weather Statement | AKQ | Chesterfield, Fluvanna, Goochland, Hanover, Louisa, Powhatan | 70 min |
| Jun 11, 12:01 AM EDT | Areal Flood Advisory | AKQ | Hanover | 119 min |
| Jun 11, 1:00 AM EDT | Special Weather Statement | AKQ | Caroline, Fluvanna, Goochland, Hanover, Louisa | 60 min |
| Jun 11, 2:42 AM EDT | Small Craft Advisory | AKQ | 60 hr | |
| Jun 11, 8:54 AM EDT | Special Weather Statement | AKQ | Essex, Richmond, Westmoreland | 66 min |
| Jun 11, 9:37 AM EDT | Areal Flood Advisory | AKQ | Essex, Richmond, Westmoreland | 3 hr |
| Jun 11, 10:31 AM EDT | Flash Flood Warning | AKQ | Richmond, Westmoreland | 3 hr |
| Jun 11, 10:50 AM EDT | Areal Flood Advisory | AKQ | Westmoreland | 3 hr |
| Jun 11, 10:57 AM EDT | Special Weather Statement | AKQ | Middlesex | 48 min |
| Jun 11, 11:04 AM EDT | Flash Flood Warning | AKQ | Richmond, Westmoreland | 6 hr |
| Jun 11, 11:47 AM EDT | Special Weather Statement | AKQ | Richmond | 43 min |
| Jun 11, 12:09 PM EDT | Flash Flood Warning | AKQ | Northumberland, Richmond, Westmoreland | 5 hr |
| Jun 11, 12:21 PM EDT | Areal Flood Advisory | AKQ | Lancaster | 114 min |
| Jun 11, 12:52 PM EDT | Flash Flood Warning | AKQ | Lancaster, Northumberland, Richmond | 4 hr |
| Jun 11, 1:17 PM EDT | Flash Flood Warning | AKQ | Westmoreland | 4 hr |
| Jun 11, 1:22 PM EDT | Flash Flood Warning | AKQ | Richmond, Westmoreland | 4 hr |
| Jun 11, 2:13 PM EDT | Flash Flood Warning | AKQ | Richmond, Westmoreland | 7 hr |
| Jun 11, 2:24 PM EDT | Flash Flood Warning | AKQ | Northumberland, Richmond | 3 hr |
| Jun 11, 3:03 PM EDT | Flash Flood Warning | AKQ | Lancaster, Northumberland | 3 hr |
| Jun 11, 3:10 PM EDT | Areal Flood Advisory | AKQ | Chesterfield, Hanover, Henrico, City of Richmond | 80 min |
| Jun 11, 3:22 PM EDT | Coastal Flood Statement | AKQ | Accomack | 14 hr |
| Jun 11, 3:22 PM EDT | Coastal Flood Advisory | AKQ | Northumberland, Westmoreland | 15 hr |
| Jun 11, 3:40 PM EDT | Flash Flood Warning | AKQ | Henrico, City of Richmond | 110 min |
| Jun 11, 3:50 PM EDT | Special Weather Statement | AKQ | Prince Edward | 40 min |
| Jun 11, 4:16 PM EDT | Areal Flood Advisory | AKQ | King and Queen, King William | 119 min |
| Jun 11, 4:16 PM EDT | Areal Flood Advisory | AKQ | Cumberland, Prince Edward | 119 min |
| Jun 11, 4:20 PM EDT | Areal Flood Advisory | AKQ | Chesterfield, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg | 115 min |
| Jun 11, 4:21 PM EDT | Special Weather Statement | AKQ | City of Colonial Heights, City of Hopewell | 39 min |
| Jun 11, 4:26 PM EDT | Special Weather Statement | AKQ | Gloucester, Mathews, Middlesex | 49 min |
| Jun 11, 4:50 PM EDT | Special Weather Statement | AKQ | James City, New Kent | 40 min |
| Jun 11, 4:52 PM EDT | Areal Flood Warning | AKQ | Richmond, Westmoreland | 4 hr |
| Jun 11, 4:52 PM EDT | Flash Flood Warning | AKQ | Chesterfield, Dinwiddie, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg | 113 min |
| Jun 11, 5:00 PM EDT | Special Weather Statement | AKQ | Prince George, City of Hopewell, City of Petersburg | 45 min |
| Jun 11, 5:20 PM EDT | Special Weather Statement | AKQ | Nottoway | 40 min |
| Jun 11, 5:41 PM EDT | Special Weather Statement | AKQ | James City, City of Williamsburg | 49 min |
| Jun 11, 5:47 PM EDT | Special Weather Statement | AKQ | Charles City | 43 min |
| Jun 11, 5:49 PM EDT | Areal Flood Advisory | AKQ | Dinwiddie, Nottoway | 116 min |
| Jun 11, 6:00 PM EDT | Areal Flood Advisory | AKQ | Charles City, James City, New Kent, Prince George | 3 hr |
| Jun 11, 6:24 PM EDT | Severe Thunderstorm Warning | AKQ | James City, Surry | 30 min |
| Jun 11, 6:26 PM EDT | Special Marine Warning | AKQ | 64 min | |
| Jun 11, 6:55 PM EDT | Special Weather Statement | AKQ | Surry | 50 min |
| Jun 11, 6:57 PM EDT | Special Marine Warning | AKQ | 63 min | |
| Jun 11, 7:10 PM EDT | Areal Flood Advisory | AKQ | Surry, Sussex | 2 hr |
| Jun 11, 7:27 PM EDT | Special Weather Statement | AKQ | Isle of Wight | 48 min |
| Jun 11, 7:45 PM EDT | Areal Flood Advisory | AKQ | Isle of Wight, Southampton | 2 hr |
| Jun 11, 7:51 PM EDT | Flash Flood Warning | AKQ | Isle of Wight, Southampton, Surry | 114 min |
Nearby
Areal Flood Warnings in Virginia, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.